Hello, yes I pill can cause all these side effects, it causes abdominal pain
, early or delay in periods, headache, weakness etc. But six tablets? Its too much to take. Don't worry drink plenty of water eat more fresh fruits. I pill has one time effect, sooner you take it better action it got (should be taken with in 72 hr of unprotected sex). If you take it with in 24 hr, it has 95% effectiveness. Any tablets or injection if you take frequently, it will come with package of various side effects. Here is suggestion for you, if you don't want permanent solution like surgical sterilisation, use condoms it's best options can even prevent STD orgo ahead with copper - T. It's a small intrauterine device, inserted to uterus by gynecologist, and it's a 5 min opd procedure - which can give protection upto years. With negligible side effects. And can be removed very easily if you need it no more any time. Next time please avoid I pill.